# SDR TIPR200736001

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 76,241 hours, 18,797 cycles
- Engine: Pwa JT9D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T1206
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM UPPER T-CAP AT UPPER AND LOWER SURFACES HAS CORROSION AT BS1197 BETWEEN RBL 22 TO RBL 44.  REMOVED CORROSION IAW MM 51-00-53.  FOUND TO BE BEYOND LIMITS IAW SRM 53-00-07. MATERIAL ID IS BAC1506-3123 IAW DRAWING 146T1206. FABRICATED NEW T-CAP IAW DRAWING 146T1206. ALODINED, PRIMED AND PAINTED IAW SRM 51-20-01. INSTALLED NEW T-CAP IAW SRM 51-40-02.  REMOVED AND REINSTALLED AUX GUIDES IAW SRM 51-40-02. REFERENCE SO 599125 OPERATION 25191.
